Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

extreme pain with vitamins? adult content

i had no issue with vitamins with my son...now with this pregnancy, everytime i take a vitamin i get extreme pains in my stomach! the dr suggested i take flinstones, but that has made it worse!! and the worst part is, my hemoglobian is low again and they want me to take iron supplement, but it doesnt do good with my tummy either. I know TMI, but its not like i need to poop or throw up, or even gas, its like an extreme cramp?

Answer Question
 
hotassmom86

Asked by hotassmom86 at 8:55 PM on Jan. 15, 2011 in Pregnancy

Level 2 (11 Credits)
Answers (1)
  • It could be possible that this pregnancy has induced some sort of intolerance to vitimin suppliments. You need to talk this over with your OB and either find a vitimin that doesn't effect you, or another method of getting your proper vitimins. Like through foods.
    JazzlikeMraz

    Answer by JazzlikeMraz at 9:47 PM on Jan. 15, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN